Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What could cause vomiting after starting the medicine, Orofer XT, during pregnancy?

when i take orofer XT i got vomiting within 1hr. now i am 13 weeks pregnancy. please send me the solution ?Note: prevoiusly i dont have vomiting after taking this OROFER XT getting vomiting. my doctor directed this ablets.shall i continue or not. also what is the use of this madicine?
Fri, 26 Dec 2014
Report Abuse
OBGYN 's  Response
welcome.
I understand your problem
you can start iron tablet of other brand like autrin, estrafer- XT, after one week.

thankyou
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
What could cause vomiting after starting the medicine, Orofer XT, during pregnancy?

welcome. I understand your problem you can start iron tablet of other brand like autrin, estrafer- XT, after one week. thankyou